MathSciNet Relay Station
MathSciNet bibliographic data
MR137314 (25 #766) 65.66
Fedorenko, R. P. A relaxation method of solution of elliptic difference equations. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 1 1961 922–927.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement